Volumes of Strata of Abelian Differentials and Siegel–Veech Constants in Large Genera

Alex Eskin, Anton Zorich

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We state conjectures on the asymptotic behavior of the volumes of moduli spaces of Abelian differentials and their Siegel–Veech constants as genus tends to infinity. We provide certain numerical evidence, describe recent advances and the state of the art towards proving these conjectures.

Original languageEnglish
Pages (from-to)481-488
Number of pages8
JournalArnold Mathematical Journal
Volume1
Issue number4
DOIs
Publication statusPublished - 1 Dec 2015
Externally publishedYes

Keywords

  • Moduli spaces of Abelian differentials
  • Siegel–Veech constants

Fingerprint

Dive into the research topics of 'Volumes of Strata of Abelian Differentials and Siegel–Veech Constants in Large Genera'. Together they form a unique fingerprint.

Cite this